# SDR ANCF2018FA0000385

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N593EL
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 34,202 hours, 27,895 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHOCK ABSORBER FAULT IN LANDING GEAR EXT PROX SN SR 25GATGT POS IN LFEXT PROX SN SR (24GA) TGT POS. IAW AMM 32-31-73-000-005A PROXIMITY SENSORS 24GA / 25GA WERE REPLACED.
